On delay differential equations with boundary conditions - Publication - MOST Wiedzy

Search

On delay differential equations with boundary conditions

Abstract

Podano warunki na istnienie rozwiązania zagadnienia brzegowego typu opóźnionego, zakładając pewne warunki monotoniczności funkcji występującej po prawej stronie naszego zagadnienia. Pokazano, że dwa ciągi monotoniczne są zbieżne do rozwiązania dokładnego.

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie z listy filadelfijskiej
Published in:
DYNAMIC SYSTEMS AND APPLICATIONS no. 16, pages 425 - 432,
ISSN: 1056-2176
Language:
English
Publication year:
2007
Bibliographic description:
Jankowski T.: On delay differential equations with boundary conditions// DYNAMIC SYSTEMS AND APPLICATIONS. -Vol. 16., (2007), s.425-432
Verified by:
Gdańsk University of Technology

seen 9 times

Recommended for you

Meta Tags